Academic Journals Database
Disseminating quality controlled scientific knowledge

On Lorentzian α-Sasakian Manifolds

ADD TO MY LIST
 
Author(s): Subbegowda Lokesh | Venkatesha, Channabasappa Shantappa Bagewadi | Kuntinamadu Thimmappa Pradeep Kumar

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 02;
Issue: 03;
Start page: 177;
Date: 2012;
Original page

Keywords: Lorentzian α-Sasakian Manifold | W2-Curvature Tensor | Einstein Manifold

ABSTRACT
The object of the present paper is to study Lorentzian α-Sasakian manifolds satisfying certain conditions on the W2- curvature tensor.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions